# SDR USAA920071183

- Difficulty date: November 19, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 55,411 hours, 34,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321454
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - FLT 1724 - MX REPORTED SEVERAL EMERGENCY LIGHTS IN AFT CABIN ARE INOP.  MX REPLACED BATTERY PACK.  OPERATIONAL CHECK WAS GOOD.
